Annals of Mathematics and Artificial Intelligence

, Volume 35, Issue 1, pp 151–176

Stochastic Independence in a Coherent Setting

Authors

  • G. Coletti
    • Dipartimento di Matematica e InformaticaUniversità di Perugia
  • R. Scozzafava
    • Dipartimento Metodi e Modelli MatematiciUniversità “La Sapienza”
Article

DOI: 10.1023/A:1014535200933

Cite this article as:
Coletti, G. & Scozzafava, R. Annals of Mathematics and Artificial Intelligence (2002) 35: 151. doi:10.1023/A:1014535200933

Abstract

Our aim is to put under the right perspective the theory of stochastic independence in the framework of coherent probability theory, taking suitably into account also events whose probability is zero or one. Moreover, in a coherent setting, upper and lower probabilities come naturally to the fore, and so we discuss the issues raised when trying to extend stochastic independence to this more general concept.

stochastic and logical independencecoherenceupper and lower probabilities
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 2002